MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LTD BOSTON SCIENTIFIC; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NISSHA MEDICAL TECHNOLOGIES LTD BOSTON SCIENTIFIC; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number DGP-PM2-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a burn under the grounding pad on the right lateral flank after the procedure was completed.It was noted that the grounding pad was placed on an area with no hair and it was unclear if the patient had lotion on the skin.The patient was referred to wound care.
 
Additional Manufacturer Narrative
Dgp-pm2-25 (ln 39663).The returned grounding pad passed visual inspection and revealed no anomalies.
 
Event or Problem Description

Brand Name
BOSTON SCIENTIFIC
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LTD
torbay business park
woodview road
paignton TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
CEA MEDICAL MANUFACTURING INC
1735 merchants court
colorado springs CO 80916
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key15225962
Report Number3006630150-2022-03961
Device Sequence Number5633409
Product Code GEI
UDI-Device Identifier35060441917622
UDI-Public35060441917622
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2023
Device Model NumberDGP-PM2-25
Device Catalogue NumberDGP-PM2-25
Device Lot Number39663
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date11/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexMale